# SDR QXEA2009042800293

- Difficulty date: April 24, 2009
- Submitted: April 28, 2009
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 20,048 hours, 20,593 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Water Heater
- Condition: Unknown
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RNO - L HOT WATER JUG GETS HOT AND CLICKING SOUND.  REMOVED AND REPLACED L JUG, JUG HEATS UP, NO SOUND NOTED.  RETURNED TO SERVICE.
